# SDR CALA0100709

- Difficulty date: July 29, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fs 389-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN R/H I/B FLOOR PANEL PUNCTURED AT FS 389-408. A NEW PANEL WAS INSTALLED IAW ECRA 5320-01265 AND SRM 51-30-1.
